CSN Login
Members Online: 5

neurapathy is a side effect of some chemos

imagemkr's picture
imagemkr
Posts: 34
Joined: Mar 2001

thought I would write what I found out, since no one knows anything about it, and it is common and quite crippling. Go figure, they don't know anything about it but it is common? That peg must not fit in their hole. Okay, you can ask your docter to refer you to a pain specialist, or I just do an over the counter thing,every 6 hours, and put my feet up above my heart and the swelling goes down. It is some kind of toxic nerve damage from cisplatin, it all depends on how much they put in your iv bag. You can talk to the american cancer society and they have the imformation. sometimes it goes away some times it does not ever. hope this helps someone
Tee

towanda
Posts: 19
Joined: Mar 2002

Hey I'm taking cisplatin and I haven't heard anything about this. What the hell? What should I do?

imagemkr's picture
imagemkr
Posts: 34
Joined: Mar 2001

Dear Towanda:
I did not mean to alarm you. please call 1-800-227-2345. neurapathy is nerve damage, and you may not experience it, I am so sorry. What you are doing is the best defence against small cell, and I truely belive if we can keep cancer at bay for just a little while longer, they will have a cure. Love,
Tee

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network